MEDSORB DOMINICANA, S.A. KITTNER, LAPROSCOPIC BLUNT DISSECTOR; DISSECTOR, SURGICAL, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Model Number |
28-0801 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A user facility reported, "tip broke off the handle." no injuries were reported, but a delay of procedure was noted.No specifics on length of delay or any outcomes related to the delay were given.Deroyal industries, inc.Has requested return of the device, however it has not yet been returned.A supplier corrective action request (scar) has been issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
Event or Problem Description
A user facility reported, "tip broke off the handle." no injuries were reported, but a delay of procedure was noted.No specifics on length of delay or any outcomes related to the delay were given.
Additional Manufacturer Narrative
A user facility reported, "tip broke off the handle." no injuries were reported, but a delay of procedure was noted.No specifics on length of delay or any outcomes related to the delay were given.Deroyal industries, inc.Has requested return of the device, and it was received on may 20, 2025.The work order was reviewed for this lot number and no discrepancies were found.An inventory check was also performed on 11 eaches on hand and all were found to be acceptable and within specification.A complaint to sales analysis was conducted over the past two years and was found to be 0.0023%.Deroyal reviewed the returned sample and observed that the cotton tip was not glued to the tip of the stick and could be removed with little to no force.A supplier corrective action request (scar) was issued to the supplier for this issue.The supplier reviewed the last four device history records (dhrs) of the dissectors, complaint records, and manufacturing process.Upon review of the sample returned from the customer, it was found that there was an inadequate glue application on the dissector.With the review of the last four dhrs, all dissectors were found to be within specification.Training records were also inspected and confirmed that all operators were trained to the current version of the work instructions.The investigation also identified that a previous complaint was reported due to glue operators using a slightly different method when apply tape which could cause the glue to be misplaced.Root cause: after inspection of the sample received, the root cause was determined to be an inadequate glue application on the dissector.Corrective and preventive actions: work instructions were updated with more specific guidance on the tape-wrapping process.While production associates were trained on the current version, because of the complaint they were retrained on proper inspection techniques, reinforcing visual and tactile inspection criteria, and ensuring all inspectors are aligned on updated work instruction.Training will also be reconducted every 6 months to comply with work instructions for training.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.